# SDR ABXA020208

- Difficulty date: August 14, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 40,681 hours, 41,521 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4925884201
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR INBOARD DOOR HINGE WAS CRACKED.  REMOVED AND REINSTALLED THE RIGHT MAIN LANDING GEAR DOOR FOR HINGE CHANGE IAW DC-9 MM 32-12-01-2-02-01, SRM 51-30-1, 51-30-5 AND 52-05.
